I'm 24 and in very good shape. For several months straight I was working out 6 days a week and often taking pre-workout energy drinks. Two weeks ago i had a small panic attack after taking a product I had been taking for awhile and came down from it on my own with no medication. At first i didn't know what it was because I had never had one before. I took a week off of taking any supplements before i lifted then took a product and had a panic attack and ended up going to the hospital. At the hospital i received an IV and was given 2mg of ativan. After leaving and coming home i was out of it and passed out soon after coming back. I was prescribed ativan/lorazapam 1mg pills to take if symptoms ever were to occur again. The next morning i woke up and felt completely out of it. Lightheaded, disoriented, loss of apatite, shaky legs and a general feeling of not really knowing what was going on though the day. These symptoms have lasted almost a week but they are not as severe. I also now have a tight jaw though out the day. Please help me with some answers/suggestions. Thank you
Hello, all the symptoms you are experiencing are Panic attack symptoms. The first thing you need to do is read about panic attacks so you understand what is going on. Read about breathing exercises for panic attach too. That really helps. I had panic attacks and at the beginning I thought I was going to die, bust just breathing, doing relaxation exercises and knowing the symptoms I was able to control the attacks. The attacks try to come back from time to time but because I know what to expect from them, I attack them back with my breathing exercise and they go away immediately. Don’t drink alcohol, no caffeine and no energy boosters.
Thank you for your help! Even when i'm not having a panic attack I am still feeling all those symptoms all day long. I haven't been taking any lorazapam because it makes me feel weird/tired. Though the day it just seems as if i'm not all there. The heart palpitations have stopped that i was getting 1 or 2 days after and I'd like to think that I'm feeling a little better each day. How long can i expect this to continue?
How long, depends only on you. If you start doing the breathing exercises, the relaxation exercises and documenting your self, it won’t be long. I understand exactly what you are going through right now, but do not get worried or nervous because that makes it worst.
Thanks again for your help. I'm willing to work as hard as possible on relaxation/breathing exercises. How long/many times should i be doing these a day and what sort of progress can i expect? What are your thoughts on lifting weights and lorazapam?
You can do the exercises three times a day, but if the panic attacks try to come in between you need to do the exercises right away (at work, in your car, etc.). The results will surprise you, because with the breathing /relaxation exercises the attacks go away immediately. While you are taking medicine you need to be careful lifting weights because you are going to feel kind of weak.
i have the same prob;em as you i feel out of it for days and i ahve also been trying to wean off zoloft which clearly is not doing me any good just making it worse, i use to only have them while driving now its a constant feeling,im so tired of it. nothing seems to help wither and same goes for meds!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.